MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC. CARRIERE SLX 3D; ORTHODONTIC METAL BRACKET

ORTHO ORGANIZERS, INC. CARRIERE SLX 3D; ORTHODONTIC METAL BRACKET
Model Number 777-UR1-10
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Type of Reportable Event Malfunction
Event or Problem Description
After a round of routine post-market biocompatibility studies, ortho organizers became aware that a sample of slx 3d orthodontic brackets had failed cytotoxicity testing.
 
Additional Manufacturer Narrative
After a round of routine post-market biocompatibility studies, ortho organizers became aware that a sample of slx 3d orthodontic brackets had failed cytotoxicity testing.The organization is currently conducting an investigation under an internal capa.

Brand Name
CARRIERE SLX 3D
Common Device Name
ORTHODONTIC METAL BRACKET
Manufacturer (Section D)
ORTHO ORGANIZERS, INC.
1822 aston ave
carlsbad CA 92008
Manufacturer (Section G)
ORTHO ORGANIZERS, INC.
1822 aston ave
carlsbad CA 92008
Manufacturer Contact
wendy garman
1822 aston ave
carlsbad, CA 92008
7604488600
MDR Report Key13550087
Report Number2081322-2022-00001
Device Sequence Number5023826
Product Code EJF
UDI-Device Identifier00190707048402
UDI-Public00190707048402
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777-UR1-10
Device Catalogue Number777-UR1-10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown